| Catalog Number |
101/860/090CZ |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the air gradually escapes from the cuff.The event occurred during patient use/administration at facility.There was no reported patient harm/adverse event.
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Additional Manufacturer Narrative
H3: the device was received for evaluation.Lot history review identified no nonconformities associated with the reported complaint.Visual inspection found no damage or anomalies.Functional testing, including cuff inflation and water submersion, did not identify any leakage and the reported issue could not be replicated.The root cause could not be determined.No repair was performed.